| Model Number |
1000096 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Fitting Problem (2183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the rack pushrod on the pump was damaged, which led to difficulties loading cartridges.Reportedly, the customer reverted to an alternate method of insulin therapy.Customer¿s blood glucose value was 266 mg/dl.